MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CUTTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair, the ar-13250 wasn't performing correctly during surgery and the surgeon broke the device.The case was completed by using a new ar-13250 without further issue.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The related condition is typically caused by applying leveraging forces.Unable to perform function test due to the related condition.

Brand Name
FIBERTAPE CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19138273
Report Number1220246-2024-02137
Device Sequence Number21187328
Product Code MDM
UDI-Device Identifier00888867010413
UDI-Public00888867010413
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CUTTER
Device Catalogue NumberAR-13250
Device Lot Number47538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown